# SDR DALA2016070705151

- Difficulty date: July 6, 2016
- Submitted: July 7, 2016
- Operation: Air carrier
- Aircraft: N958AT
- Make and model: Boeing 717-200
- Aircraft serial: 55020
- Aircraft time: 43,941 hours, 30,446 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Channel
- Condition: Cracked
- Location: Floor Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED CHANNEL OF FLOOR PANEL NR 222, SM, CARD 28, ZONE 000.  FLOOR PANEL WAS REPAIRED IAW SRM 53-20-50 AND 51-41-02.
